MAUDE Adverse Event Report: ABBOTT VASCULAR INC. TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012274-20
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during the procedural preparation the chipboard box was labeled as a 3.0x20mm nc trek balloon dilatation catheter (bdc) (part 1012274-20 lot 40417g1); however it was noted that the device within the package did not match what was labeled on the box.The device within the package was noted to be a 3.0x20mm nc trek neo (part 1400300-20 / lot 31007g1) instead of a nc trek.Another nc trek bdc was used and the procedure was completed.No additional information has been provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported complaint was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.All currently available evidence points to the placement of the nc trek neo 3.0mm x 20mm in the chipboard box for a trek 3.0mm x 20mm having occurred at the hospital.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device as the respective lots were manufactured approximately six months apart and on two different manufacturing lines which indicates the two units involved in this complaint never came into contact with one another during production.
 
Event or Problem Description
It was reported that during the procedural preparation the chipboard box was labeled as a 3.0x20mm nc trek balloon dilatation catheter (bdc) (part 1012274-20 lot 40417g1); however it was noted that the device within the package did not match what was labeled on the box.The device within the package was noted to be a 3.0x20mm nc trek neo (part 1400300-20 / lot 31007g1) instead of a nc trek.Another nc trek bdc was used and the procedure was completed.Subsequent to filing the initial report, update to the event description changing nc trek to trek: it was reported that during the procedural preparation the chipboard box was labeled as a 3.0x20mm trek balloon dilatation catheter (bdc) (part 1012274-20 lot 40417g1); however, it was noted that the device within the package did not match what was labeled on the box.The device within the package was noted to be a 3.0x20mm nc trek neo (part 1400300-20 / lot 31007g1) instead of a trek.Another trek bdc was used and the procedure was completed.No additional information has been provided.

Brand Name
TREK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20975762
Report Number2024168-2024-15019
Device Sequence Number8447049
Product Code LOX
UDI-Device Identifier08717648138447
UDI-Public(01)08717648138447(17)270331(10)40417G1
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012274-20
Device Catalogue Number1012274-20
Device Lot Number40417G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown